| Catalog Number |
MZ9275 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was damaged the following information was received by the initial reporter with the following verbatim: verbatim: ¿in last 2 months we¿ve has 3 more sets brake at the connection to the patient while in use.2 were quad-fuses and 1 was a filtered tri-fuse¿.
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional info.
Additional Manufacturer Narrative
It was reported that the male luer broke while in use.Two photos were taken by the customer which verified the complaint.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because a lot number was not provided by the customer.